# SDR AU510001986

- Difficulty date: October 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3029300
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FAILED DURING LANDING ROLL WHEN REVERSE THRUST WAS DE-SELECTED.  THOROUGH INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT. SUSPECT THE FUEL FLOW MAY HAVE DROPPED TOO FAR WHILE REDUCING NEGATIVE THRUST TO A POINT THAT THE ENGINE FLAMED OUT. THE AIRCRAFT HAS RETURNED TO SERVICE WITH NO FURTHER ISSUES NOTED.  (CASA NR 510001986)
